# SDR P2EA00332

- Difficulty date: October 23, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FOUND THE LEFT WING OUTBOARD FORE FLAP, OUTBOARD END, LEADING EDGE SKIN WITH WEAR 10 INCHES BY 1 INCH.  IDENTIFIED AS REPORTABLE ON 11-07-00.  REPAIRED THE LEFT WING OUTBOARD FORE FLAP, OUTBOARD END, LEADING EDGE SKIN IAW BOEING FAX COO-SJO-00-1209H DATED OCT 25, 2000.  (M)
